Lancaster EPrints

On Lie algebras in which modular pairs of subalgebras are permutable

Towers, David (1981) On Lie algebras in which modular pairs of subalgebras are permutable. Journal of Algebra, 68 (2). pp. 369-377. ISSN 0021-8693

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of Algebra
Subjects: UNSPECIFIED
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 50020
Deposited By: ep_importer_pure
Deposited On: 28 Sep 2011 19:33
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 22:43
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/50020

Actions (login required)

View Item